# SDR DL73K030007

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 41,396 hours, 32,797 cycles
- Engine: Pwa JT8D15A
- Engine time: 46,482 hours, 36,486 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 46,482 hours, 36,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BDL PASSING THROUGH FL6000 HEARD AND FELT A LOUD EXPLOSION FROM AREA OF THE FORWARD CARGO NR 2 ENG.  DIVERTED TO JFK, THE STALL NOISE WAS AUDIBLE FROM COCKPIT BUT ENGINE INST WERE NORMAL ON BOTH ENGINES.  FOUND 5 FAN BLADES CURLED AT TIP.  BLENDED ALL BLADES AS REQUIRED, PER AMM 72-00.  ALL BLADES ARE WITHIN CONTINUE IN SVC LIMITS EXCEPT FOR 2.  THE 2 BLADES ARE WITHIN THE 5 CYC LIMITS.  PERFORMED BORESCOPE PER AMM 72-00.  CLOSED COWLS.  PERFORMED T/O PWR R/U.  NO VIBS FELT.  ALL OPS.
